# SDR HEEA955538

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Beacon
- Part number: DK100
- Condition: Defective
- Location: Locator Beacon
- Part time: 669 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BATTERY VOLTAGE. SENT TO DUKANE INDUSTRIES FOR INSPECTION AND REPAIR.
